OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3894

Title: Topo-Bisimulations are Coalgebraic
Authors: Schubert, Christoph
Keywords: Coalgebraic Logic
Modal Logic
Topological Semantics
Topo-Bisimulations
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Citation: Christoph Schubert, "Topo-Bisimulations are Coalgebraic", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 257–270.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: We show that the topological interpretation of the modal logic S4 can be reformulated using a special kind of coalgebras for the filter functor. Thus the topological semantics is subsumed in coalgebraic semantics. Moreover, the relational notion of topo-bisimulation can be characterized via spans of open and continuous maps of topological spaces or via spans of coalgebras morphisms.
URI: http://hdl.handle.net/10077/3894
ISSN: 0049-4704
MS Classification 2000: 18B30
03B45
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:

File Description SizeFormat
Schubert RendMat42.pdf259.75 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.